# SDR AALA20120827002

- Difficulty date: August 8, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 35,732 hours, 14,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, LEFT TRANSITION PANEL FROM STATIONS 727 TO 847 HAS NUMEROUS AREAS OF CORROSION.  INSTALLED NEW LEFT TRANSITION PANEL FROM STATIONS 727  TO 847 PER SRM 53-00-53-2R 5.
